... weight t unbelievable, my baby is 4 months and my medical aid does not want to pay for a sterilisation so the Dr gave me Evra patch, but the headaches and body pain is so bad I can't take it anymore. I lost 13kg after delivery and since I have been using the Evra patch gain 6kg. I need a pill that will not make me gain so much weight. Please help me?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 1 answer
Ortho Evra - I took my patch off on sunday and was week 1 due to put week 2 on but I didnt as me and
Posted 19 Mar 2015 • 1 answer
Ortho Evra - I really need an answer Ithis is my first month taking patch I just had a baby but me n
Posted 25 Sep 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers
Ortho Evra - I just found out I'm pregnant and I have been wearing my patch for the past 3weeks but?
Posted 11 Dec 2016 • 1 answer